# SDR CA050323002

- Difficulty date: March 17, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,301 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Limits
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE HAS BEEN INSTALLED AFTER OVERHAUL, AND ON GROUND RUN HIGH VIBRATION ON THE FORWARD POINT WITHIN LIMIT BUT ABNORMALLY HIGH. AFTER CONTACTING THE OVERHAUL FACILITIES, WE DID SOME TESTS FOR RESULT. THE VIBRATION WENT UP CLOSER TO THE LIMIT.  AFTER THE VISIT BY A OVERHAUL FACILITIES TECH, IT WAS DETERMINED THAT THE ENGINE WAS OUT OF LIMIT AND WAS REMOVED AND SENT BACK TO THE OVERHAUL SHOP.
